# SDR UALA2010102103897

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,043 hours, 12,045 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED IN FLIGHT. EICAS MESSAGE RUDDER RATIO DISPLAYED.  REPLACED LEFT ELEC. HYD PRESSURE SWITCH S27 PER MM. ACP OPS CHECKED PER MM. CHECKS OKAY, NO FAULTS & NO MESSAGES.
